# SDR DALA2025113008734

- Difficulty date: November 26, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 96,330 hours, 43,943 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON INNER CAP FR 68 LH SIDE, CRACK LENGHT = 1.0 INCH APPROX. REQUESTING REPAIR DISPOSITION ADITIONAL EGINEERING DOCUME NTATION IS REQUIRED AND REPAIR MUST BE ACCOMPLISHED PRIOR TO FURTHER F LIGHT REFER TO EM 5311-01244 AND SB A320-531491.  COMPLIED WITH ER/A 630588-14AD REV. ORIGINAL MATCHES WITH ALL STEPS ON PRI 630588-14AD REV 0, PRI 630588-14AD REV 1, PRI630588 -14AD REV 2. IT HAS BEEN VALIDATED. PERFORMED REPAIR INSTRUCTIONS ON FUSELAGE FRAME 68LH AT LEVEL OF STR 22L AS PER ER/A630588-14AD REV. ORIGINAL SECTION I HAS BEEN COMPLIED WITH. APPROVED DATE 26-NOV-25. FOR TIME CONTROLLED ITEMS SEE LOG PAGE #1322891.
